General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 1, Pages 109–188 (Mi izv1383)  

This article is cited in 18 scientific papers (total in 18 papers)

Involutions of integral quadratic forms and their applications to real algebraic geometry

V. V. Nikulin

Full text: PDF file (6873 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 22:1, 99–172

Bibliographic databases:

UDC: 513.6+511
MSC: 10C05, 14J99
Received: 01.06.1982

Citation: V. V. Nikulin, “Involutions of integral quadratic forms and their applications to real algebraic geometry”, Izv. Akad. Nauk SSSR Ser. Mat., 47:1 (1983), 109–188; Math. USSR-Izv., 22:1 (1984), 99–172

Citation in format AMSBIB
\by V.~V.~Nikulin
\paper Involutions of integral quadratic forms and their applications to real algebraic geometry
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 1
\pages 109--188
\jour Math. USSR-Izv.
\yr 1984
\vol 22
\issue 1
\pages 99--172

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Nikulin, “Filtrations of 2-elementary forms and involutions of integral symmetric and skew-symmetric bilinear forms”, Math. USSR-Izv., 27:1 (1986), 159–182  mathnet  crossref  mathscinet  zmath
    2. T. Fidler, “Additional inequalities in the topology of real plane algebraic curves”, Math. USSR-Izv., 27:1 (1986), 183–191  mathnet  crossref  mathscinet  zmath
    3. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Russian Math. Surveys, 41:3 (1986), 55–82  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. V. A. Krasnov, “On cohomology classes defined by the real points of a real algebraic $\operatorname{GM}$-surface”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 385–395  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. V. A. Gritsenko, V. V. Nikulin, “Igusa modular forms and 'the simplest' Lorentzian Kac–Moody algebras”, Sb. Math., 187:11 (1996), 1601–1641  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. V. A. Krasnov, “On orientable real algebraic $M$-surfaces”, Math. Notes, 62:4 (1997), 434–438  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Alexander Degtyarev, Viatcheslav Kharlamov, “On the moduli space of real Enriques surfaces”, Comptes Rendus de l'Académie des Sciences - Series I - Mathematics, 324:3 (1997), 317  crossref
    8. V. A. Krasnov, “Real algebraic GM$\mathbb Z$-surfaces”, Izv. Math., 62:4 (1998), 695–721  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. A. I. Degtyarev, V. M. Kharlamov, “Topological properties of real algebraic varieties: du coté de chez Rokhlin”, Russian Math. Surveys, 55:4 (2000), 735–814  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. Degtyarev A., Itenberg I., Kharlamov V., “Real Enriques surfaces”, Real Enriques Surfaces, Lecture Notes in Mathematics, 1746, 2000, VII–+  isi
    11. Gritsenko V.A., Nikulin V.V., “The arithmetic mirror symmetry and Calabi-Yau manifolds”, Communications in Mathematical Physics, 210:1 (2000), 1–11  crossref  isi  elib
    12. V. A. Krasnov, “The Nikulin Congruence for Four-Dimensional $M$-Varieties”, Math. Notes, 76:2 (2004), 191–199  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. Ken-Ichi Yoshikawa, “Real K3 surfaces without real points, equivariant determinant of the Laplacian, and the Borcherds Φ-function”, Math Z, 258:1 (2007), 213  crossref  mathscinet  isi
    14. V. V. Nikulin, “On the connected components of moduli of real polarized K3-surfaces”, Izv. Math., 72:1 (2008), 91–111  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. Atsuhira Nagano, Hironori Shiga, “Modular map for the family of abelian surfaces via ellipticK3 surfaces”, Math. Nachr, 2014, n/a  crossref
    16. Finashin S. Kharlamov V., “Apparent Contours of Nonsingular Real Cubic Surfaces”, Trans. Am. Math. Soc., 367:10 (2015), PII S0002-9947(2015)06286-2, 7221–7289  isi
    17. V. V. Nikulin, “Degenerations of Kählerian K3 surfaces with finite symplectic automorphism groups. II”, Izv. Math., 80:2 (2016), 359–402  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    18. V. A. Krasnov, “Real Kummer surfaces”, Izv. Math., 83:1 (2019), 65–103  mathnet  crossref  crossref  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:424
    Full text:159
    First page:2

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021